Had an ipill on 6th day of period, spotting on 30 Nov

  • 1 week ago

Hello dr.,I m Divya, I took I-pill on 25nov, on the 6th day of my period, and had bit spotting on 30 nov and 1 nov..why this is happening..I had sex first time..pls tell me I so much in worry

  • Dr. Anita Shukla | OoWomaniya
  • Dr. Anita Shukla
    Gynecologist / Obstetrician
Goodwill
6 days ago

After taking I-pill a spotting / bleeding is expected as it may cause withdrawal bleeding.
But an ipill will not work if already ovulation (and subsequent fertilisation) has occurred in that cycle.

Disclaimer: Information provide by an expert here is for general informational purpose only and it should NOT be considered as a substitute for professional expert (medical,psychological or fitness advice) as complete physical assessment of an individual has not been done. Please consult your nearest doctor/expert before acting on it. The advice is also not valid for medico-legal purposes.

Related Health Issues

Discuss with Experts

Dr. Nita  Thakre | OoWomaniya

Dr. Nita Thakre

Gynecologist / Obstetrician

ASK NOW
Dr. Nidhi  Desai | OoWomaniya

Dr. Nidhi Desai

Womens Health Counselor

ASK NOW

Search or View All Doctors

Similar Discussions

Show More Questions...

Copyrights 2018 Impetus Wellness Pvt Ltd . Terms of Use . Privacy Policy . Disclaimer . Contact us .